# SDR DALA2019030601503

- Difficulty date: January 13, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 50,600 hours, 34,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABRASION TO THE FUSELAGE SKIN; STATION 427-434, FORWARD CARGO DOOR CUT-OUT (LOWER CORNER, AFT). REMOVED ALL PAINT, PRIMER, AND SEALANT IN AREA. REMOVED NEGLIGIBLE MATERIAL. TOTAL AREA AFFECTED IS H=17.0" W=15.250". U/T CHECKED PER NDT SPM 04-10-00 FOUND ORIGINAL THICKNESS TO BE .050 AND MAX REWORK THICKNESS TO BE .045" HFEC CHECKED PER NDT SPM 06-10-00.001 NO CRACK FOUND QC1976. CHANGED ALL FASTNERS THAT HAD NO HEAD MARKINGS. TREATED, PRIMED, AND PAINTED. REPAIRED PER PRI 574411-14 REV "O" AND ER/A 574411-14 REV ORIG. (LP #0901657)
